# SDR CA090105011

- Difficulty date: January 5, 2009
- Submitted: February 2, 2009
- Operation: General aviation
- Engine: Garrtt TPE33110UA
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Support Bracket
- Part number: 8687671
- Condition: Cracked
- Location: Fcu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN THE ENGINE WAS BEING TORN DOWN TO GET READY FOR OVERHAUL IT WAS NOTED THAT THE REAR FCU SUPPORT BRACKET WAS CRACKED ALL THE WAY THROUGH.  THESE BRACKET HAVE BEEN NOTED TO BE CRACKED WHEN DOING THE ROUTINE ENGINE INSPECTIONS ALSO.
